# SDR USAA2011051791870

- Difficulty date: May 1, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6517684U65
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK IN INTERCOSTAL WEB ATTACH ANGLE AT BS 300 ABOVE S10L.  REPLACED INTERCOSTAL WEB ATTACH ANGLE AT BS 300 ABOVE S10L IAW B737 SRM 51-10-02.
